# SDR SWIA200922515

- Difficulty date: July 14, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 17,070 hours, 14,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD LINTEL CRACKED.  (C CHECK)  REPLACED PER REO.
